# SDR AALA202412245722

- Difficulty date: December 21, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,260 hours, 28,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WHEEL WELL HAS A 8 INCH CRACK IN VAPOR BARRIER AT LBL-8. PERFORMED FIBERGLASS FABRIC REPAIR. PER AARD 57-10-10-9 REPAIR 9 AND SRM 57-10-10-2R-2 REPAIR 2.
